# SDR NI6R201503080026

- Difficulty date: March 8, 2015
- Submitted: March 10, 2015
- Operation: General aviation
- Filed by: Neptune Aviation Services Inc, repair station NI6R011N
- Aircraft: N1386C
- Make and model: Lkheed P2V5F
- Aircraft serial: 128422
- Engine: Wright R3350*
- Engine time: 936 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE CAPTAIN NOTICED OIL STREAMING FROM THE LT RADIAL ENGINE.  FLIGHT DIVERTED TO NEAREST BASE WITH AN UNEVENTFUL LANDING.
